# SDR UPS07850119

- Difficulty date: June 6, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 79,027 hours, 26,870 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 564779637
- Part serial: UP26075
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RIGHT SIDE OF VERTICAL STAB UPPER SKIN HAS 5 SHEARED FASTENERS AND POSSIBLE CORROSION UNDER SKIN.  REMOVED PANEL NR 5647796-37 AND REMOVED CORROSION THAT WENT OUT OF LIMITS IAW SRM 51-03-00-0.  REPLACED SKIN PANEL NR 5647796-37 IAW SRM 51-1-21.
